|Started Vit D
Aug 30, 2012
On Atripla now started Vit D supplement with calcium after 3 doses I started having severe calf cramp does this mean too much calcium or look for Vit D without calciumW
| Response from Mr. Chambers
You need to check with your doctor about these symptoms. I handle benefits and am not qualified to answer medical questions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Shingles Sign Of HIV Infection
- Chances Of Catching HIV From Sex With A Prostitute
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Anal Warts After Blowjob Worried I Have HIV
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.